I got my period on November 1st by taking Provera. Then to ovulate I started taking Clomid 50mg. I was supposed to get my period on the 1st, and now it is the 4th and it still hasn't came. I took a pregnancy test on the 27th of November and it came out negative. I took one today when I woke up and it didn't work! I had spotting a couple weeks ago for a half a day and then it stopped. Shouldn't my period be on time because of provera last month? I seriously hope I'm pregnant, but yet I'm confused. I guess tomorrow I will make a doctors appoitment. I just wanted to check to see what people would say about my situation. Please tell me what you think. Thank you.
What do you mean by the test didn't work?
Also Provera will induce bleeding about a week after you finish taking it. It has nothing to do with your next period. I would wait a few days before taking another test. You will either get your period or get a positive within a couple of weeks. If you are still getting negatives and no period, then go to your doctor. you might need another round of Provera or furthur work up.
Because you tend to ovulate later when you are on Clomid, it can extend your cycle. I'd wait until you are 7 days late, test, and if it's still negative and you haven't started your period, I'd call your doctor about prescribing Provera to you.
The Provera just caused you to get your period in November. Wait and see if you get your period this month its only 5 days off. The Provera doesnt regulate this months cycle. I just finished taking Provera last Thursday and started AF today. My husband and I are also TTC. Best of Luck!!
Hi everyone!!! Well, I talked to my doctor and she said that I might not be pregnant, but there is a good chance I could be. Just for the fact that I had spotting around Thanksgiving for a day with a little abdominal pain, and because I am late. She also said if I am pregnant, I should be able to find out within a week or so. Thank you everyone for your comments.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.